# SDR C2XA09RI064

- Difficulty date: March 27, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 22,711 hours, 16,913 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 816610
- Part serial: 9807026
- Condition: Inoperative
- Location: Bleed Air Sys
- Part time: 13,315 hours, 10,067 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2530 - GSO - FLIGHT CREW REPORTED THAT DURING CLIMBING, AFTER ENTERING ICING CONDITIONS AT 13000FT, BLEED NR 2 OVERTEMP THEN BLEED NR 1 OVERTEMPED AS BLEED NR 2 BECAME NORMAL, ICING SYSTEM TURNED OFF THEN OVERTEMP WENT AWAY.  CREW PERFORMED AIR RETURN AND LANDED UNEVENTFULLY.  EWR MX REMOVED AND REPLACED NR 2 FAN AIR VALVE AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
